# SDR MALA030433

- Difficulty date: September 24, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 33,636 hours, 37,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN CWA, LT FUSELAGE HAS DENT AT STA 560 BETWEEN STRINGER SL1516 & SL1517 6 INCH X 1INCH CREASE,  MAINTENANCE REPAIRED DENT IAW EO NR S53035.  REFER TO 409 NR 177009,  LOG PAGE NR 1222281, FOR DETAIL.
